MathSciNet Relay Station
MathSciNet bibliographic data
MR681461 60C05 (60F05)
Vatutin, V. A.; Mikhaĭlov, V. G. Limit theorems for the number of empty cells in an equiprobable scheme for the distribution of particles by groups. (Russian) Teor. Veroyatnost. i Primenen. 27 (1982), no. 4, 684–692.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement